# SDR CALA9900679

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1022-1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO RT FRAME TRACK CORRODED AT FS 1022-1155, LONGERON 27R.  THE CARGO TRACK WAS REMOVED AND REPLACED IAW SRM 53-24-0.
